Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

I have question..don't know if this is the right message board.

Posted by cindyp on 9/23/00 at 23:12 (028999)

For those of you taking celebrex, have you noticed over time a drop in the effectiveness. I have been on 400mg for about 3 weeks. For awhile 2 1/2 weeks by my guesstimation, it did okay. Now I am getting the twinges and the stabbing pain back. This is not normal?

Re: I have question..don't know if this is the right message board.

Dr. Biehler on 9/24/00 at 09:41 (029013)

You should not be getting a decrease in effectiveness of the celebrex taking it over this period of time. The medication does make it very easy to reinjure an area due to its pain killing effect.

Re: I have question..don't know if this is the right message board.

cindyp on 9/24/00 at 21:40 (029080)

Well I know I shouldn't but I am. I have and am very careful not to overdue. The pain is starting back up .

Re: For girls only (and the men who love them)

Barbara TX on 9/24/00 at 22:41 (029085)

Cindy - were you the one on the Clelebrex? I am too. You mentioned that you were on them about 2.5 weeks and then noticed that the pain was returning? During a setback it was suggested to me by my doctor that women are much more sensitive to inflamation when they are about to have their 'monthly visitor.' He was dead right - I hadn't even said anything to suggest it to him. I have noticed this effect twice, each time lasting about five days. Hope this helps, B.

Re: For girls only (and the men who love them)

wendyn on 9/25/00 at 08:35 (029095)

The Esthetician told me that women should not have their legs etc waxed during 'that time of the month'. Apparently women have a much lower pain threshold then - so you just might be on to something there Barbara.

Re: I have question..don't know if this is the right message board.

Dr. Biehler on 9/24/00 at 09:41 (029013)

You should not be getting a decrease in effectiveness of the celebrex taking it over this period of time. The medication does make it very easy to reinjure an area due to its pain killing effect.

Re: I have question..don't know if this is the right message board.

cindyp on 9/24/00 at 21:40 (029080)

Well I know I shouldn't but I am. I have and am very careful not to overdue. The pain is starting back up .

Re: For girls only (and the men who love them)

Barbara TX on 9/24/00 at 22:41 (029085)

Cindy - were you the one on the Clelebrex? I am too. You mentioned that you were on them about 2.5 weeks and then noticed that the pain was returning? During a setback it was suggested to me by my doctor that women are much more sensitive to inflamation when they are about to have their 'monthly visitor.' He was dead right - I hadn't even said anything to suggest it to him. I have noticed this effect twice, each time lasting about five days. Hope this helps, B.

Re: For girls only (and the men who love them)

wendyn on 9/25/00 at 08:35 (029095)

The Esthetician told me that women should not have their legs etc waxed during 'that time of the month'. Apparently women have a much lower pain threshold then - so you just might be on to something there Barbara.